# SDR KBM2006F00102

- Difficulty date: February 28, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 50185
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 902 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER, UNIT INOPERATIVE.  DOCS NOT INDICATE MODE C.  REMOVED AND REPLACED.  (K)
